Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 2, NWS Paducah, KY

February 15, 2025Calloway County, Kentucky

NWS Paducah, KY issued this tornado warning at Feb 15, 2025, 7:08 PM CST for Calloway County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2025, 7:08 PM CST (01:08 UTC)
Expired
Feb 15, 2025, 7:37 PM CST
In force
29 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Calloway County, KY

The radar

The Paducah radar (KPAH), 77 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 6:37 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 590 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
590 m²/s²
0-3 km storm-relative helicity
660 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WFUS53 KPAH 160108
TORPAH
KYC035-160200-
/O.NEW.KPAH.TO.W.0002.250216T0108Z-250216T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
708 PM CST Sat Feb 15 2025

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Southern Calloway County in western Kentucky...

* Until 800 PM CST.

* At 708 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Cottage Grove, or 11 miles northwest of Paris,
  moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southern Calloway County, including the following locations...
  Hazel, New Concord, and Crossland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 8849 3651 8849 3661 8804 3654 8803
      3651 8804 3650 8805
TIME...MOT...LOC 0108Z 258DEG 39KT 3645 8841 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
3 follow-up statements
243 
WWUS53 KPAH 160119
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
719 PM CST Sat Feb 15 2025

KYC035-160200-
/O.CON.KPAH.TO.W.0002.000000T0000Z-250216T0200Z/
Calloway KY-
719 PM CST Sat Feb 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHEASTERN CALLOWAY COUNTY...

At 718 PM CST, a severe thunderstorm capable of producing a tornado 
was located 7 miles southeast of Murray, moving east at 45 mph. 
Radar is showing strong rotation.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hazel, New Concord, and Crossland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 8844 3652 8843 3661 8804 3654 8803
      3651 8804 3650 8805
TIME...MOT...LOC 0118Z 255DEG 40KT 3652 8826 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
054 
WWUS53 KPAH 160128
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
728 PM CST Sat Feb 15 2025

KYC035-160200-
/O.CON.KPAH.TO.W.0002.000000T0000Z-250216T0200Z/
Calloway KY-
728 PM CST Sat Feb 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHEASTERN CALLOWAY COUNTY...

At 728 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Paris Landing State Park, moving
east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
New Concord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 8827 3655 8827 3661 8804 3654 8803
      3651 8804 3650 8805
TIME...MOT...LOC 0128Z 261DEG 28KT 3654 8815 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
294 
WWUS53 KPAH 160137
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
737 PM CST Sat Feb 15 2025

KYC035-160147-
/O.CAN.KPAH.TO.W.0002.000000T0000Z-250216T0200Z/
Calloway KY-
737 PM CST Sat Feb 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN CALLOWAY COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 100 AM CST for western
Kentucky.

&&

LAT...LON 3650 8827 3655 8827 3661 8804 3654 8803
      3651 8804 3650 8805
TIME...MOT...LOC 0136Z 258DEG 39KT 3656 8803 

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 15, 5:43 PM CST, 1 hour 25 minutes earlier. Its key messages:

  • A major, potentially historic, flash flood event is ongoing this afternoon across portions west Kentucky and southwest Indiana and adjacent parts of southern Illinois and southeast Missouri.
  • A few thunderstorms are possible this afternoon and into the evening. Some of these may become strong to severe along the Kentucky-Tennessee border. Damaging wind gusts and possibly a brief tornado or two are the main threats.
  • A brief change over to snow is possible overnight as colder air filters in. Light snow accumulation's are possible.
  • Accumulating snowfall is becoming increasingly likely Tuesday into Wednesday with travel impacts possible.
  • Dangerous, bitter cold is forecast for most of next week. Low temperatures in the single digits and subzero wind chills are forecast the latter half of next week.
Area forecast discussion, Feb 15, 5:43 PM CST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
Issued by National Weather Service Quad Cities IA IL
543 PM CST Sat Feb 15 2025

.KEY MESSAGES...

- A major, potentially historic, flash flood event is ongoing
  this afternoon across portions west Kentucky and southwest
  Indiana and adjacent parts of southern Illinois and southeast
  Missouri.

- A few thunderstorms are possible this afternoon and into the
  evening. Some of these may become strong to severe along the
  Kentucky-Tennessee border. Damaging wind gusts and possibly a
  brief tornado or two are the main threats.

- A brief change over to snow is possible overnight as colder
  air filters in. Light snow accumulation's are possible.

- Accumulating snowfall is becoming increasingly likely Tuesday
  into Wednesday with travel impacts possible.

- Dangerous, bitter cold is forecast for most of next week. Low
  temperatures in the single digits and subzero wind chills are
  forecast the latter half of next week.

&&

.DISCUSSION...
Issued at 216 PM CST Sat Feb 15 2025

A major flash flood event is ongoing this afternoon. Regional
radar shows widespread rain moving west to east through the
region. Cooler cloud tops and lightning have developed to the
south which will only exacerbate ongoing flooding issues with
heavier rain rates at times. Several flash flood warnings are
currently in effect across western Kentucky where radar and
gage estimates of 2-4 inches (locally higher) of rain has
already fallen. Given the increasing convective nature of these
rain showers, conditions are only expected to worsen over the
afternoon and evening. We continue to highlight this as a
dangerous and major/potentially historic flash flood event.

The threat remains for strong to severe storms this afternoon.
This all comes down to whether we see any updrafts becoming
surface based. Some hi-res sources suggest this may occur but
the window looks small and only confined to the far southeast
corner of our forecast area from roughly Calloway to Todd
counties in Kentucky. If we do see surface-based instability, a
few mesovorticies may develop with in the main squall line, with
a locally enhanced straight-line wind and spin-up tornado risk.

A cold front will move through the region tonight bringing a
blast of Arctic air for tonight and sets the stage for a week
long period of much colder weather. Upper level ascent still
looks pretty strong overnight as a band of snow showers moves
across the region. Some of this snow may be heavy at times as
there is a very short window of time where the moisture and
lift align well in the DGZ. We could see a dusting to 1 inch of
snow overnight along with the possibility of moisture on
roadways freezing.

Confidence continues to further increase that a period of
accumulating snow will impact the region Tuesday night into
Wednesday. The trend with the NBM and ensembles solutions has
been increasing as we get closer to this event. NBM probability of
greater than 2 inches of snow is now 70-90% and 50-70% chance
of 4 inches or more. Still plenty of time for changes but
confidence is only increasing that impactful heavy snow will
arrive Tuesday PM into Wednesday. Behind this system, very cold
temperatures settle into the region as Arctic high pressure
dives into the Midwest. Highs will only reach the teens to lower
20's Wednesday through Friday with lows in the single digits
possible. Wind chills below zero appear likely as well. While we
saw some of these temperatures back in January, its possible we
may see very similar conditions if not colder this week.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 534 PM CST Sat Feb 15 2025

Widespread rain with scattered thunderstorms continues to impact
TAF sites across the area early this evening. LIFR to IFR
conditions are forecast to continue across the area with
widespread rain and thunderstorms this evening. A cold front
moving across the area will switch winds to the northwest, Wind
speeds will increase behind the front with speeds of 15 to 20
knots and gusts as high as 30 knots. Precipitation is forecast
to end from west to east after 12 UTC but MVFR ceilings will
linger through the most of the remainder of the TAF period.
Ceilings are forecast to lift to VFR as skies clear from west to
east very late in the period.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.

&&

DISCUSSION...AD
AVIATION...DC
Hazardous weather outlook, Feb 15, 6:44 PM CST, 24 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
644 PM CST Sat Feb 15 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-161100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
644 PM CST Sat Feb 15 2025 /744 PM EST Sat Feb 15 2025/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

Considerable to potentially major flash flooding at times continues.
Refer to the Flood Watch product, and numerous flood and flash
flood warnings, for specific details.

A Tornado Watch is in effect until 1 AM CST for Calloway, Trigg,
Christian, Todd, and Muhlenberg counties in western Kentucky.
Refer to the Watch for details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Accumulating snowfall with travel impacts is becoming increasingly
likely Tuesday afternoon through Wednesday morning.

Dangerous cold is forecast for much of next week. Morning wind
chill values will be near or below zero Wednesday through Friday.

Widespread river flooding will continue or is forecast to develop
along parts of the Ohio and Green Rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of flooding and severe weather are encouraged.

In the hours before

Local storm report, Feb 15, 3:17 PM CST, 3 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
317 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Flash Flood      1 ENE Murray            36.62N 88.29W
02/15/2025                   Calloway           KY   Trained Spotter

            Clarks River and Bee Creek out of bank and
            approaching homes in and around Murray.
            Numerous roadways closed in the county.

&&

JGG
Local storm report, Feb 15, 5:43 PM CST, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
543 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     Flash Flood      Milburn                 36.80N 88.90W
02/15/2025                   Carlisle           KY   Emergency Mngr

            Widespread flooding surrounding mobile home
            on Highway 80.

&&

JGG
Local storm report, Feb 15, 6:02 PM CST, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
602 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     Tstm Wnd Gst     Princeton               37.11N 87.88W
02/15/2025  E40 MPH          Caldwell           KY   Emergency Mngr

            40 mph winds and pea sized hail near Highway
            672 and Sandlick Road/Highway 91.

&&
Special weather statement, Feb 15, 6:04 PM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Paducah KY
604 PM CST Sat Feb 15 2025

KYZ016-020-021-160045-
Muhlenberg KY-McLean KY-Hopkins KY-
604 PM CST Sat Feb 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MUHLENBERG...
SOUTHEASTERN MCLEAN AND SOUTHEASTERN HOPKINS COUNTIES THROUGH 645 PM
CST...

At 604 PM CST, Doppler radar was tracking a strong thunderstorm over
Nortonville, or 10 miles east of Dawson Springs, moving east at 45
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Madisonville, Central City, Earlington, Livermore, Nortonville,
Mortons Gap, Powderly, Graham, Greenville, White Plains, Drakesboro,
Sacramento, Island, St. Charles, Bremen, and South Carrollton.

This includes the following highways...
 Interstate 69 in Kentucky between Mile Markers 100 and 118.
 Western Kentucky Parkway between Mile Markers 39 and 65.
 Pennyrile Parkway between Mile Markers 30 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3724 8698 3713 8756 3735 8758 3756 8704
      3747 8711 3748 8713 3746 8711 3738 8710
      3736 8713 3734 8714 3732 8711 3737 8708
      3736 8703 3732 8699 3727 8698 3726 8697
TIME...MOT...LOC 0004Z 258DEG 40KT 3718 8749

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JGG
Special weather statement, Feb 15, 6:04 PM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Paducah KY
604 PM CST Sat Feb 15 2025

KYZ008-011>013-017-160045-
Marshall KY-Christian KY-Lyon KY-Caldwell KY-Trigg KY-
604 PM CST Sat Feb 15 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHRISTIAN...SOUTHEASTERN
CALDWELL...SOUTHEASTERN MARSHALL...TRIGG AND SOUTHEASTERN LYON
COUNTIES THROUGH 645 PM CST...

At 604 PM CST, Doppler radar was tracking a strong thunderstorm over
Land Between The Lakes Area, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hopkinsville, Cadiz, Golden Pond Visitors Center, Energy Lake
Campground, Woodlands Nature Station, Land Between The Lakes Area,
Cravens Bay Campground, Crofton, Cobb, Canton, Rockcastle, Hawkins,
and Aurora.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 46 and 76.
 Pennyrile Parkway between Mile Markers 5 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3675 8816 3704 8813 3709 8740 3680 8741
TIME...MOT...LOC 0004Z 263DEG 39KT 3685 8810

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JGG
Local storm report, Feb 15, 6:23 PM CST, 45 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
623 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Rain             3 W Sedalia             36.64N 88.66W
02/15/2025  M5.17 Inch       Graves             KY   Mesonet

            Mesonet station DW9711 Mayfield.

0610 PM     Rain             2 SW Murray             36.59N 88.34W
02/15/2025  M5.13 Inch       Calloway           KY   Mesonet

            Mesonet station AW804 MURRAY.

0605 PM     Rain             2 ENE Hickman           36.57N 89.16W
02/15/2025  M4.55 Inch       Fulton             KY   Mesonet

            Mesonet station HCKM Hickman KY 2 E.

0608 PM     Rain             3 SE Faridealing        36.82N 88.20W
02/15/2025  M4.40 Inch       Marshall           KY   Mesonet

            Mesonet station DW6462 Murray.

0605 PM     Rain             5 NNE Benton            36.92N 88.34W
02/15/2025  M4.30 Inch       Marshall           KY   Mesonet

            Mesonet station DRFN Benton KY 4 N.

0605 PM     Rain             4 NNE Wingo             36.70N 88.72W
02/15/2025  M4.13 Inch       Graves             KY   Mesonet

            Mesonet station PRYB Mayfield KY 6 SW.

0600 PM     Rain             6 NNE Diehlstadt        37.04N 89.38W
02/15/2025  M4.09 Inch       Scott              MO   Mesonet

            Mesonet station PCLM7 6.3 NE Diehlstadt.

0521 PM     Rain             3 SW Goldon Pond        36.78N 88.06W
02/15/2025  M4.04 Inch       Trigg              KY   Mesonet

            Mesonet station LBLK2 Golden Pond KY.

0605 PM     Rain             1 SW Heath              37.07N 88.80W
02/15/2025  M4.00 Inch       McCracken          KY   Mesonet

            Mesonet station AT712 West Paducah KY.

0608 PM     Rain             1 WNW Central City      37.30N 87.15W
02/15/2025  M3.95 Inch       Muhlenberg         KY   Mesonet

            Mesonet station FW6456 Central City.

0530 PM     Rain             4 WNW Cerulean          36.98N 87.78W
02/15/2025  M3.95 Inch       Caldwell           KY   Mesonet

            Mesonet station CBBK2 4.3 W Cerulean.

0600 PM     Rain             6 S Wolf Island         36.66N 89.20W
02/15/2025  M3.94 Inch       Mississippi        MO   Mesonet

            Mesonet station EW4994 Dorena MO.

0605 PM     Rain             1 W Murray              36.61N 88.34W
02/15/2025  M3.89 Inch       Calloway           KY   Mesonet

            Mesonet station MRRY Murray KY 1 W.

0600 PM     Rain             6 SE Eddyville          37.02N 88.01W
02/15/2025  M3.88 Inch       Lyon               KY   Mesonet

            Mesonet station EW1850 Eddyville KY.

0605 PM     Rain             7 NNW Hopkinsville      36.95N 87.52W
02/15/2025  M3.86 Inch       Christian          KY   Mesonet

            Mesonet station PGHL Hopkinsville KY 6 N.

0605 PM     Rain             6 SSE Aurora            36.70N 88.10W
02/15/2025  M3.84 Inch       Calloway           KY   Mesonet

            Mesonet station 1357D 5 SSE Aurora.

0555 PM     Rain             3 NW Powderly           37.27N 87.20W
02/15/2025  M3.77 Inch       Muhlenberg         KY   Mesonet

            Mesonet station GFSK2 Greenville KY.

0605 PM     Rain             2 ESE Princeton         37.10N 87.86W
02/15/2025  M3.77 Inch       Caldwell           KY   Mesonet

            Mesonet station PRNC Princeton KY 2 SE.

0605 PM     Rain             4 SW Cadiz              36.83N 87.86W
02/15/2025  M3.74 Inch       Trigg              KY   Mesonet

            Mesonet station CADZ Cadiz KY 4 SW.

0600 PM     Rain             6 ENE Hazel             36.54N 88.22W
02/15/2025  M3.68 Inch       Calloway           KY   Mesonet

            Mesonet station FW3304 New Concord KY.

0610 PM     Rain             2 NW Anniston           36.85N 89.36W
02/15/2025  M3.65 Inch       Mississippi        MO   Mesonet

            Mesonet station MOA27 Charleston, MO South.

0600 PM     Rain             4 SE Allegre            36.88N 87.17W
02/15/2025  M3.64 Inch       Todd               KY   Mesonet

            Mesonet station DW3900 Elkton KY.

0605 PM     Rain             3 SE Allegre            36.89N 87.18W
02/15/2025  M3.64 Inch       Todd               KY   Mesonet

            Mesonet station 6885D 3 SE Allegre.

0605 PM     Rain             4 NE Trenton            36.76N 87.21W
02/15/2025  M3.63 Inch       Todd               KY   Mesonet

            Mesonet station ZION Elkton KY 5 SW.

0530 PM     Rain             3 E Hopkinsville        36.85N 87.43W
02/15/2025  M3.62 Inch       Christian          KY   Mesonet

            Mesonet station HLBK2 3.4 E Hopkinsville.

0530 PM     Rain             2 SSW Elkton            36.78N 87.17W
02/15/2025  M3.55 Inch       Todd               KY   Mesonet

            Mesonet station EKTK2 1.9 S Elkton.

0610 PM     Rain             5 ENE Gracey            36.92N 87.58W
02/15/2025  M3.54 Inch       Christian          KY   Mesonet

            Mesonet station FW2085 Princeton KY.

0528 PM     Rain             2 W Fort Campbell North 36.66N 87.49W
02/15/2025  M3.51 Inch       Christian          KY   Mesonet

            Mesonet station TT760 Fcrg55.

0608 PM     Rain             3 NW Elkton             36.85N 87.20W
02/15/2025  M3.50 Inch       Todd               KY   Mesonet

            Mesonet station AW975 ELKTON.

&&

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 6:04 PM CSTSpecial Weather StatementPAHHopkins, Muhlenberg41 min
Feb 15, 6:04 PM CSTSpecial Weather StatementPAHChristian, Lyon, Trigg41 min
Feb 15, 6:08 PM CSTTornado WarningPAHHopkins, Muhlenberg20 min
Feb 15, 6:30 PM CSTFlash Flood Warning Considerable damage threatPAHCaldwell, Crittenden, Daviess, Hopkins, McLean, Union and 1 more7 hr
Feb 15, 7:25 PM CSTSevere Thunderstorm WarningPAHCalloway, Trigg35 min
Feb 15, 7:42 PM CSTSevere Thunderstorm WarningPAHChristian, Trigg48 min
Feb 15, 7:45 PM CSTFlash Flood WarningPAHBallard, Livingston, McCracken4 hr
Feb 15, 8:24 PM CSTSevere Thunderstorm WarningPAHChristian, Todd36 min
Feb 15, 8:57 PM CSTSevere Thunderstorm WarningPAHChristian, Todd33 min
Feb 15, 11:18 PM CSTAreal Flood WarningPAHBallard, Livingston, McCracken8 hr
Feb 16, 12:41 AM CSTAreal Flood WarningPAHBallard, Calloway, Carlisle, Fulton, Graves, Hickman and 3 more6 hr
Feb 16, 1:07 AM CSTAreal Flood WarningPAHCaldwell, Crittenden, Daviess, Hopkins, McLean, Union and 1 more6 hr
Feb 16, 1:25 AM CSTAreal Flood WarningPAHCaldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more6 hr
Feb 16, 1:53 AM CSTWinter Weather AdvisoryPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more6 hr
Feb 16, 9:41 AM CSTAreal Flood WarningPAHCalloway, Graves, McCracken, Marshall32 hr
Feb 16, 11:13 AM CSTAreal Flood WarningPAHBallard, Carlisle, Fulton, Hickman31 hr
Feb 16, 11:40 AM CSTRiver Flood WarningPAHLivingston11 days
Feb 16, 11:58 AM CSTRiver Flood WarningPAHFulton13 days
Feb 16, 1:33 PM CSTWinter Storm WatchPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more24 hr

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.